加载中…
Let be a metric measure space, with a Borel regular measure. In this paper, we prove that, if $u\in L^1_{{\mathop}}(X)gu$, then there exists such that almost everywhere and is a -weak upper gradient of . This result avoids a priori assumption on the quasi-continuity of used in [Rev. Mat. Iberoamericana 16 (2000), 243-279]. As an application, an embedding of the Morrey-type function spaces based on Haj{\l}asz-gradients into the corresponding function spaces based on upper gradients is obtained. We also introduce the notion of local Haj{\l}asz gradient, and investigate the relations between local Haj{\l}asz gradient and upper gradient.

生成讲解博客的中文版本

生成AI智能校验的中文版本